Translator Disclaimer
September 2005 Images of harmonic maps with symmetry
Thomas K. K. Au, Tom Y. H. Wan
Tohoku Math. J. (2) 57(3): 321-333 (September 2005). DOI: 10.2748/tmj/1128703000

Abstract

We show that under certain symmetry, the images of complete harmonic embeddings from the complex plane into the hyperbolic plane is completely determined by the geometric information of the vertical measured foliation and is independent of the horizontal measured foliation of the corresponding Hopf differentials

Citation

Download Citation

Thomas K. K. Au. Tom Y. H. Wan. "Images of harmonic maps with symmetry." Tohoku Math. J. (2) 57 (3) 321 - 333, September 2005. https://doi.org/10.2748/tmj/1128703000

Information

Published: September 2005
First available in Project Euclid: 7 October 2005

zbMATH: 1087.53059
MathSciNet: MR2154096
Digital Object Identifier: 10.2748/tmj/1128703000

Subjects:
Primary: 53C43

Rights: Copyright © 2005 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.57 • No. 3 • September 2005
Back to Top